# SDR AALA201611089008

- Difficulty date: November 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 72,284 hours, 27,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ARMING LEVER AT DOOR 4L DIFFICULT TO OPERATE. MAINTENANCE FOUND L4 DOOR, RETRACTABLE DOOR DECAL FOLDED IN HALF. REMOVED AND REPLACED DECAL; ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
